Narrow Results Clear All
- Communication Improvement 1
- Error Reporting and Analysis 2
- Human Factors Engineering 1
- Legal and Policy Approaches 2
- Logistical Approaches 1
- Quality Improvement Strategies 5
- Specialization of Care 1
- Technologic Approaches 2
- Transparency and Accountability 1
- Diagnostic Errors 1
- Medical Complications 1
- Medication Safety 3
- Second victims 1
- Transfusion Complications 1
Search results for "North America"
Beck DL. ASH Clinical News. December 1, 2018.
Ornstein C. Washington Post. July 12, 2015.
Anticoagulants are considered high-alert medications that if used ineffectively can result in patient harm. Reporting on an anticoagulant commonly used in nursing homes and patient harm linked to this medication, this newspaper article relates reasons doctors are reluctant to prescribe new drugs to older patients and challenges to monitoring and preventing such adverse drug events.
Boodman SG. Washington Post. June 13, 2011:E1.
Valencia MJ. Boston Globe. March 10, 2011.
This newspaper article reports on a fatal medication error involving an anticoagulant overdose.
Daner WE, Gosselin RC, Raschke R, Vanderveen T. Patient Saf Qual Healthcare. January/February 2009;6:20-25.
This article explains safety challenges commonly associated with heparin, a high-alert medication, and outlines how hospitals and clinicians can prevent these errors.
LaRocco M, Brient K. Patient Safety & Quality Healthcare. March-April 2008;5:22-26.
This article reports on one hospital's efforts to improve blood transfusion safety by implementing new technologies and process improvements.